Nonlinear gravity-capillary waves instability in superposed magnetic fluids influenced by a vertical magnetic field and time-dependent acceleration

この論文をさがす

著者

    • EL-DIB Yusry O.
    • Department of Mathematics, Faculty of Education, Ain Shams University

収録刊行物

  • Fluid dynamics research

    Fluid dynamics research 15(6), 385-404, 1995-06-01

参考文献:  22件中 1-22件 を表示

  • <no title>

    Bacri d'Ortona

    Phys. Rev. Lett. 67, 50, 1991

    被引用文献1件

  • <no title>

    BASHTOVOI B.M.

    J. Magnetic and Magnetic Materials, (Proc. Sixth Int. Conf. on Magnetic Fluids), 1992, 1992

    被引用文献1件

  • <no title>

    CILIBERTO S.

    J. Fluid Mech. 158, 381, 1985

    被引用文献1件

  • <no title>

    COWLEY M. D.

    J. Fluid Mech. 30, 671, 1967

    被引用文献3件

  • <no title>

    EL-DIB Y.O.

    J. Plasma Phys. 49, 317, 1993

    被引用文献1件

  • <no title>

    ELHEFNAWY A.R.F.

    J. Cand. Phys. 70, 603, 1992

    被引用文献1件

  • <no title>

    EZERSKII A.B.

    Sov. Phys. JETF 64, 1228, 1986

    被引用文献1件

  • <no title>

    MALIK S.K.

    Q Appl. Math. 42, 359, 1984

    被引用文献1件

  • <no title>

    MALIK S.K.

    Phys. Rev. Lett. 26, 1724, 1989

    被引用文献1件

  • <no title>

    MELCHER J.R.

    Continum Electromechanics, 1981

    被引用文献1件

  • <no title>

    MIELS J.W.

    J. Fluid Mech. 148, 451, 1984

    被引用文献1件

  • <no title>

    NAYFEH A.H.

    J. Appl. Mech. 98, 584, 1976

    被引用文献1件

  • <no title>

    ROSENSWEIG R.E.

    Int. Sci. Technal. 55, 48, 1966

    被引用文献1件

  • <no title>

    ROSENSWEIG R. E.

    Ferrohydrodynamics, 1985

    被引用文献19件

  • <no title>

    UMEKI M.

    J. Phys. Soc. Japan 58 l, 140, 1989

    被引用文献1件

  • <no title>

    WU J.

    Phys. Rev. Lett. 52, 1421, 1984

    被引用文献2件

  • <no title>

    ZELAZO R. E.

    J. Fluid Mech. 39, 1, 1969

    被引用文献4件

  • <no title>

    GAILITIS A.

    J. Fluid Mech 82, 401-413, 1977

    DOI 被引用文献6件

  • <no title>

    KAMBE T.

    J. Fliud Mech. 212, 373, 1990

    被引用文献2件

  • <no title>

    KANT R.

    Phys. Fluids 28, 3534, 1985

    DOI 被引用文献1件

  • <no title>

    LYELL M.J.

    AIAA J. 29, 1894, 1991

    被引用文献1件

  • Parametric Dissipative Nonlinear Schrödinger Equation

    Umeki Makoto

    J Phys Soc Jpn 60(1), 146-167, 1991-01-15

    日本物理学会 被引用文献3件

各種コード

  • NII論文ID(NAID)
    10012382402
  • NII書誌ID(NCID)
    AA10686129
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    01695983
  • データ提供元
    CJP書誌 
ページトップへ